MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS
Model Number DAT615
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An administrator reported that following an intraocular lens (iol) implant procedure, the patient had expected vision not obtained, dislocated iol.The iol was exchanged in a secondary procedure following the initial procedure.Additional information has been requested and provided that there was no patient harm and no hospitalization.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of a qualified associated cartridge and handpiece.The viscoelastic indicated is not qualified for the lens/cartridge used.The product investigation could not identify a root cause for the reported complaint.Information was provided that the (3.75cyl), 17.0 diopter, (1.5 extended depth of focus) lens was replaced with a monofocal 17.0 diopter lens with a reason for the exchange of "lens dislocated temporarily." no additional information has been provided at this time at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14641693
Report Number1119421-2022-01219
Device Sequence Number4919651
Product Code POE
UDI-Device Identifier00380652426213
UDI-Public00380652426213
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2026
Device Model NumberDAT615
Device Lot Number15193871
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF MULTIPIECE IOL; AMVISC; MONARCH III IOL, CARTRIDGE D; MONARCH III IOL, INJECTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale